# SDR UIEA2019061214465

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,575 hours, 18,534 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Loose
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, RIGHT DUCT PRESSURE FLUCTUATES FROM 25 TO 50 PSI. CRUISE AND DESCENT PRESSURES ARE NORMAL.  TIGHTENED FAN AIR TEMP SENSOR, INSPECTED PRSOV FILTERS IAW AMM 36-11-09. PERFORMED AIR SUPPLY BITE TEST IAW AMM 36-11-09. PRSOV TESTED GOOD IAW B767 AMM 36-11-09.
